Detailed Information

Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

CONFIDENCE CURVES FOR A FUNCTION OF PARAMETERS IN NONLINEAR REGRESSION

Full metadata record
DC FieldValueLanguage
dc.contributor.authorMyung-WookKahng-
dc.date.available2021-02-22T16:18:15Z-
dc.date.created2020-09-02-
dc.date.issued2003-03-
dc.identifier.issn1226-3192-
dc.identifier.urihttps://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/16240-
dc.description.abstractWe consider obtaining graphical summaries of uncertainty in estimates of parameters in nonlinear models. A nonlinear constrained optimization algorithm is developed for likelihood based confidence intervals for the functions of parameters in the model. The results are applied to the problem of finding significance levels in nonlinear models.-
dc.language영어-
dc.language.isoen-
dc.publisher한국통계학회-
dc.titleCONFIDENCE CURVES FOR A FUNCTION OF PARAMETERS IN NONLINEAR REGRESSION-
dc.typeArticle-
dc.contributor.affiliatedAuthorMyung-WookKahng-
dc.identifier.bibliographicCitationJournal of the Korean Statistical Society, v.32, no.1, pp.1 - 10-
dc.relation.isPartOfJournal of the Korean Statistical Society-
dc.citation.titleJournal of the Korean Statistical Society-
dc.citation.volume32-
dc.citation.number1-
dc.citation.startPage1-
dc.citation.endPage10-
dc.type.rimsART-
dc.identifier.kciidART000916026-
dc.description.journalClass2-
dc.description.isOpenAccessN-
dc.description.journalRegisteredClasskci-
dc.identifier.urlhttps://www.kci.go.kr/kciportal/ci/sereArticleSearch/ciSereArtiView.kci?sereArticleSearchBean.artiId=ART000916026-
Files in This Item
Go to Link
Appears in
Collections
이과대학 > 통계학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Kahng, Myung Wook photo

Kahng, Myung Wook
이과대학 (통계학과)
Read more

Altmetrics

Total Views & Downloads

BROWSE